# SDR 99ZZZM792

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VIBRATION 2.5 AIRBORN ENGINE SHUTDOWN BY EMERGENCY CHECKLIST.  INSPECTED AND FOUND BLADES MISSING FROM NR 3 AND NR 4 WHEEL AND DAMAGE TO NR 2 WHEEL AND SUSPECT DAMAGE TO NR 1 WHEEL.  AIRCRAFT TO BE FERRIED TO ATW.  (M)
